skin-hair-icon
Acne and wrinkles problem
I am 26 years old male and have a problem of acne from last 3 years. Every morning I find small white pimples filled with white liquid all over my face. And if I rub them the skin gets swell and dark spot appears. I am using betnovate n every night from last one year and it helps in reducing the pimples but if I avoid using it then the pimples appear again. Please tell me the right cure of this problem.
77 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Vijay Adhe
Dermatologist 10 yrs exp Pune
Hi First thing I would advise is to stop using betnovate as soon as possible. It is a strong steroid and your skin got addicted to it. Initially with application of any steroid you will notice improvement in pimples and your skin seems glowing. But with continued use you are damaging your skin as it gets thinned and stretch marks, rosacea, permanent whitening of skin are few of the side effects. You immediately need help of a qualified dermatologist to treat your pimples and to save your skin from damage due to steroid. It will certainly take time to see improvement but I request you to be patient. Also go through this important link below which focuses on patient education regarding steroid cream usage https://www.youtube.com/watch?v=_s2eGjqfy2g&feature=youtu.be Hope this helps. Regards Dr Vijay Adhe, Eternis Skin & Hair Clinic, Pune. www.eternisclinic.com
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.